# SDR GTIA020871

- Difficulty date: August 1, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Intermittent
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 433 - NOSE GEAR UNSAFE LIGHT CAME ON AT FL330, LIGHT EXTINGUISHED AFTER PRESSURIZING HYDRAULICS.  DETERMINED THE NLG GEAR UP PROXIMITY SENSOR IS OPERATING INTERMITTENTLY.  REMOVED AND REPLACED THE NOSE GEAR UP SENSOR.  (M)
